# SDR AALA201704109064

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 52,848 hours, 21,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER ON LOWER RIGHT FORWARD CABIN IN FRONT OF SEATS 3EF WILL NOT ATTACH TO WALL EMERGENCY EXIT ISLE LIGHT. REPLACED LIGHT ASSY AS PER AMM 33-51-14 TEST LIGHT TESTED OK. THE AIRCRAFT WAS NOT GROUNDED.
